List of citations in Numdam for : A classification of the topological types of 𝐑 2 -actions on closed orientable 3-manifolds

Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 261-272.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 17 (2008) no. 3, pp. 613-633.

Annales de l'Institut Fourier, Volume 45 (1995) no. 4, pp. 1091-1118.

Annales de l'Institut Fourier, Volume 44 (1994) no. 5, pp. 1435-1448.

Publications Mathématiques de l'IHÉS, Volume 43 (1974), pp. 245-260.